How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

I was recently (last 5 to 6 weeks) detoxed (Fentayl

Customer Question

I was recently (last 5 to 6 weeks) detoxed for Opiates (Fentayl and NorcO, DURING THIS PERIOD THEY ALSO TOOK ME OFF MY KLONOPIN. WHICH I HAVE BEEN TAKING FOR MANY YEARS 2 MNG 3tid...aFTER THE SECOND WEEK I EXPERIENCED RINGING IN THE EARS AND AN UNCONTROLLABLE TREMORING WITHIN THE MIND AND BODY, WITH WEAKNESS ON THE LEFT SIDE WHICH RESULTED IN A FALL. I HAD NO BALANCE, STRUGGLED FOR WORDS AND SPELLING AND MY GAIN HAS BEEN COMPLETELY UNBALANCED. AFTER AN MRI AND ULTRASOUND THERE WAS NO REPORT OF A STROKE AND NO EVIDENCE. IS THIS NORMAL? I JUST GOT MY SCRIPT FOR KLONOPIN TODAY AND AFTER 1 TABLET, MY BODY IS NOW AT 10 TO 20% BETTER WITH REDUCED INSIDE TREMORING AND A MORE FOCUSED FEELING.. WHAT HAS HAPPENED.??
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 1 year ago.
do you take any other meds?